You are here

Daróczy Zoltán

Daróczy Zoltán

Publication list

Uploaded publications:
99
Publications in DEA:
79
OA:
3
Date range:
1963-2016
2016
  1. Daróczy, Z., Jarczyk, J., Jarczyk, W.: From a theorem of R. Ger and T. Kochanek to marginal joints of means.
    Aequ. Math. 90 (1), 211-233, 2016.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
  2. Daróczy, Z., Maksa, G.: The dilogarithm function and the Abel functional equation.
    Publ. Math. Debr. 89 (3), 321-330, 2016.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2014
  1. Daróczy, Z.: On functional equations involving means.
    Publ. Math. Debr. 84 (1-2), 221-228, 2014.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2013
  1. Daróczy, Z., Maksa, G.: A functional equation involving comparable weighted quasi-arithmetic means.
    Acta Math. Hung. 138 (1-2), 147-155, 2013.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2011
  1. Daróczy, Z., Dascǎl, J.: A functional equation with a symmetric binary operation.
    Aequ. Math. 82 (3), 291-297, 2011.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
  2. Daróczy, Z.: Antal Járai has turned 60.
    Annales Univ. Sci. Budapest., Sect. Comp. 35 11-12, 2011.
  3. Daróczy, Z., Dascǎl, J.: On conjugate means of n variables.
    Ann. Univ. Sci. Bp. Rolando Eötvös Nomin., Sect. comput. 34 87-94, 2011.
  4. Daróczy, Z.: On the equality and comparison problem of a class of mean values.
    Aequ. Math. 81 (3), 201-208, 2011.
    Journal metrics:
    Q2 Applied Mathematics
    Q2 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
2010
  1. Daróczy, Z., Dascǎl, J.: On the Equality Problem of Conjugate Means.
    Results. Math. 58 (1-2), 69-79, 2010.
    Journal metrics:
    Q3 Applied Mathematics
    Q3 Mathematics (miscellaneous)
2009
  1. Daróczy, Z., Páles, Z.: A characterization of nonconvexity and its applications in the theory of quasi-arithmetic means.
    In: Inequalities and Applications : Conference on Inequalities and Applications, Noszvaj (Hungary), September 2007. Eds.: Catherine Bandle, László Losonczi, Attila Gilányi, Zsolt Páles and Michael Plum, Birkhauser Verlag, Basel, 251-260, 2009, (International Series of Numerical Mathematics ; 157.)
  2. Daróczy, Z.: Mean values and functional equations.
    Diff. Equations Dynamical Syst. 17 (1-2), 105-113, 2009.
    Journal metrics:
    Q4 Analysis
    Q4 Applied Mathematics
2008
  1. Daróczy, Z.: On a family of functional equations with one parameter.
    Annales Univ. Sci. Sec. Comp. 28 175-181, 2008.
  2. Daróczy, Z., Laczkovich, M.: On functions taking the same value on many pairs of points.
    Real Anal. Exchange. 33 (2), 385-393, 2008.
    Journal metrics:
    Q4 Analysis
    Q4 Geometry and Topology
2007
  1. Daróczy, Z., Lajkó, K., Lovas, R., Maksa, G., Páles, Z.: Functional equations involving means.
    Acta Math. Hung. 116 (1-2), 79-87, 2007.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
  2. Daróczy, Z.: Functional equations involving quasi-arithmetic means and their Gauss composition.
    Ann. Univ. Sci. Bp. Rolando Eötvös Nomin., Sect. comput. 27 45-55, 2007.
2006
  1. Boros, Z., Daróczy, Z.: A composite functional equation with additive solutions.
    Publ. Math. Debrecen. 69 (1-2), 245-253, 2006.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
  2. Daróczy, Z., Maksa, G., Páles, Z.: Functional equations involving means and their Gauss composition.
    Proc. Amer. Math. Soc. 134 (2), 521-530, 2006.
    Journal metrics:
    Q1 Applied Mathematics
    Q1 Mathematics (miscellaneous)
2005
  1. Daróczy, Z.: Functional equations involving means and Gauss compositions of means.
    Nonlinear Anal. 63 (5-7), e417?e425, 2005.
    Journal metrics:
    Q2 Analysis
    Q1 Applied Mathematics
  2. Daróczy, Z., Hajdu, G.: On linear combinations of weighted quasi-arithmetic means.
    Aequ. Math. 69 (1-2), 58-67, 2005.
    Journal metrics:
    Q3 Applied Mathematics
    Q4 Discrete Mathematics and Combinatorics
    Q3 Mathematics (miscellaneous)
2004
  1. Daróczy, Z.: On translative and quasi-commutative operations.
    Annales Univ. Sci. Budapest., Sect. Comp. 24 15-28, 2004.
  2. Daróczy, Z., Maksa, G., Páles, Z.: On two-variable means with variable weights.
    Aequ. Math. 67 (1-2), 154-159, 2004.
    Journal metrics:
    Q2 Applied Mathematics
    Q3 Discrete Mathematics and Combinatorics
    Q2 Mathematics (miscellaneous)
2003
  1. Daróczy, Z., Hajdu, G., Ng, C.: An extension theorem for a Matkowski-Sutô problem.
    Colloq. Math. 95 (2), 153-161, 2003.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
Show all
updated: 2024-07-21, 01:47

SCImago quartiles of
scientific journal articles

Number of scientific articles: 88
Q1 2 (2.3%)
Q2 8 (9.1%)
Q3 12 (13.6%)
Q4 2 (2.3%)
N/A 64 (72.7%)
-
OK

SCImago subject areas and categories

Mathematics (24)
Mathematics (miscellaneous) (21)
Applied Mathematics (11)
Discrete Mathematics and Combinatorics (6)
Analysis (3)
Geometry and Topology (1)

Genre chart

Year chart

Language chart

Journals

Show more